Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kasymov, Nadimulla Khabibullaevich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15
Presentations: 5

Number of views:
This page:2076
Abstract pages:1780
Full texts:741
References:150
Kasymov, Nadimulla Khabibullaevich
Doctor of physico-mathematical sciences (1993)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Keywords: negativity, positivity, separability, enumerations of algebras with finiteness conditions, effectively generated topological spaces, logical specifications of abstract data structures
UDC: 510.6, 510.67, 512, 512.57, 519.68

Subject:

Effectively separable structures and abstract data types

   
Main publications:
  • 1. Algebras with finitely approximable positively representable enrichments, Kasymov N.Kh., Algebra and Logic, 26, No. 6, 441–450 (1987);
    2. Positive algebras with congruences of finite index, Kasymov N.Kh., Algebra and Logic, 30:3, 190–199 (1991);
    3. Positive algebras with countable lattices of congruences, Kasymov N.Kh., Algebra and Logic, 31:1, 12–23 (1992);
    4. Positive algebras with noetherian congruence lattices, Kasymov N.Kh., Sib.Math.J., 33:2, 338–341 (1992);
    5. The number congruences of algebras over simple sets, Kasymov N.Kh., Math.Notes, 52:2, 861-862 (1992);
    6. Homomorphisms onto negative algebras, Kasymov N.Kh., Algebra and Logic, 31:2, 81–89 (1992);
    7. The number of Q-congruences in positive algebras, Kasymov N.Kh., Algebra and Logic, 31:3, 182–187 (1992);
    8. Positive equivalences with finite classes and algebras over them, Kasymov N.Kh., B.M.Khoussainov, Sib.Math.J., 33:5, 923–927 (1992);
    9. Nonconstructive negative algebras with finiteness conditions, Kasymov N.Kh., Sib.Math.J., 33:6, 1126–1128 (1992);
    10. Separation axioms and partitions of the set of natural numbers, Kasymov N.Kh., Sib.Math.J., 34:3, 468–471 (1993);
    11. Enumerated algebras with uniformly recursive-separable classes, Kasymov N.Kh., Sib.Math.J., 34:5, 869–882 (1993);
    12. Algebras over negative equivalences, Kasymov N.Kh., Algebra and Logic, 33:1, 46–48 (1994);
    13. Recursively separable enumerated algebras, Kasymov N.Kh., Russ.Math.Surv., 51:3, 509-538 (1996) ;
    14. Homomorphisms onto effectively separable algebras, Kasymov N.Kh., Sib.Math.J., 57:1, 36–50 (2016);
    15. Definability of Linear Orders over Negative Equivalences, N.Kh.Kasymov, A.S.Morozov, Algebra and Logic, 55:1, 24-37 (2016)

http://www.mathnet.ru/eng/person20061
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227856

Publications in Math-Net.Ru
2019
1. N. Kh. Kasymov, F. N. Ibragimov, “Separable enumerations of division rings and effective embeddability of rings therein”, Sibirsk. Mat. Zh., 60:1 (2019),  82–94  mathnet  elib; Siberian Math. J., 60:1 (2019), 62–70  isi  scopus
2018
2. N. Kh. Kasymov, F. N. Ibragimov, “Computably separable models”, CMFD, 64:4 (2018),  682–705  mathnet
3. N. Kh. Kasymov, I. A. Khodzhamuratova, “Topological Spaces over Algorithmic Representations of Universal Algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 144 (2018),  17–29  mathnet  mathscinet  zmath
2017
4. N. Kh. Kasymov, R. N. Dadazhanov, “Negative dense linear orders”, Sibirsk. Mat. Zh., 58:6 (2017),  1306–1331  mathnet  elib; Siberian Math. J., 58:6 (2017), 1015–1033  isi  scopus
2016
5. N. Kh. Kasymov, A. S. Morozov, “Definability of linear orders over negative equivalences”, Algebra Logika, 55:1 (2016),  37–57  mathnet  elib; Algebra and Logic, 55:1 (2016), 24–37  isi  scopus
6. N. Kh. Kasymov, “Homomorphisms onto effectively separable algebras”, Sibirsk. Mat. Zh., 57:1 (2016),  47–66  mathnet  mathscinet  elib; Siberian Math. J., 57:1 (2016), 36–50  isi  scopus
1996
7. N. Kh. Kasymov, “Recursively separable enumerated algebras”, Uspekhi Mat. Nauk, 51:3(309) (1996),  145–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 509–538  isi  scopus
1994
8. N. Kh. Kasymov, “Algebras over negative equivalences”, Algebra Logika, 33:1 (1994),  76–80  mathnet  mathscinet
1993
9. N. Kh. Kasymov, “Enumerated algebras with uniformly recursive-separable classes”, Sibirsk. Mat. Zh., 34:5 (1993),  85–102  mathnet  mathscinet  zmath; Siberian Math. J., 34:5 (1993), 869–882  isi
10. N. Kh. Kasymov, “Separation axioms and partitions of the set of natural numbers”, Sibirsk. Mat. Zh., 34:3 (1993),  81–85  mathnet  mathscinet  zmath; Siberian Math. J., 34:3 (1993), 468–471  isi
1992
11. N. Kh. Kasymov, “On the number of $Q$-congruences of positive algebras”, Algebra Logika, 31:3 (1992),  297–305  mathnet  mathscinet
12. N. Kh. Kasymov, “Homomorphisms on negative algebras”, Algebra Logika, 31:2 (1992),  132–144  mathnet  mathscinet
13. N. Kh. Kasymov, “Positive algebras with countable congruence lattices”, Algebra Logika, 31:1 (1992),  21–37  mathnet  mathscinet
14. N. Kh. Kasymov, “The number of algebras over simple sets”, Mat. Zametki, 52:2 (1992),  150–152  mathnet  mathscinet  zmath; Math. Notes, 52:2 (1992), 861–862  isi
15. N. Kh. Kasymov, “Nonconstructive negative algebras with finiteness conditions”, Sibirsk. Mat. Zh., 33:6 (1992),  195–198  mathnet  mathscinet  zmath; Siberian Math. J., 33:6 (1992), 1126–1128  isi
16. N. Kh. Kasymov, B. M. Khusainov, “Positive equivalences with finite classes and algebras over them”, Sibirsk. Mat. Zh., 33:5 (1992),  196–200  mathnet  mathscinet  zmath; Siberian Math. J., 33:5 (1992), 923–927  isi
17. N. Kh. Kasymov, “Positive algebras with Noetherian congruence lattices”, Sibirsk. Mat. Zh., 33:2 (1992),  181–185  mathnet  mathscinet  zmath; Siberian Math. J., 33:2 (1992), 338–341  isi
1991
18. N. Kh. Kasymov, “Positive algebras with congruences of finite index”, Algebra Logika, 30:3 (1991),  293–305  mathnet  mathscinet
1987
19. N. Kh. Kasymov, “Algebras with residually finite positively presented expansions”, Algebra Logika, 26:6 (1987),  715–730  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Степени представимости порядков
R. N. Dadajanov, S. K. Djavliev, N. Kh. Kasymov
Functional analysis and its applications
May 20, 2021 09:00
2. Об отделимых алгоритмических представлениях подпрямо неразложимых алгебр
N. Kh. Kasymov, A. S. Morozov, I. A. Khodzhamuratova
Functional analysis and its applications
May 7, 2020 17:00
3. О вложениях колец в тела. Алгоритмические аспекты
N. Kh. Kasymov, F. N. Ibragimov
Functional analysis and its applications
March 29, 2018 10:30
4. Эффективная вложимость колец в поля и алгоритмическая сложность их представлений
N. Kh. Kasymov, F. N. Ibragimov
Functional analysis and its applications
March 22, 2018 10:30
5. Негативные плотные линейные порядки
N. Kh. Kasymov, R. N. Dadajanov
Functional analysis and its applications
January 19, 2017 10:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021